Universidad Complutense de Madrid
E-Prints Complutense

Attractors with irrational rotation number

Impacto

Downloads

Downloads per month over past year

Hernández Corbato, Luis and Ortega, Rafael and Romero Ruiz del Portal, Francisco (2012) Attractors with irrational rotation number. Mathematical Proceedings of the Cambridge Philosophical Society, 153 (1). pp. 59-77. ISSN 0305-0041

[img] PDF
Restringido a Repository staff only

884kB
[img]
Preview
PDF
289kB

Official URL: http://journals.cambridge.org/abstract_S0305004111000788


URLURL Type
http://www.cambridge.orgPublisher


Abstract

Let h : R-2 -> R-2 be a dissipative and orientation preserving homeomorphism having an asymptotically stable fixed point. Let U be the region of attraction and assume that it is proper and unbounded. Using Caratheodory's prime ends theory one can associate a rotation number, rho, to h(vertical bar U). We prove that any map in the above conditions and with rho is not an element of Q induces a Denjoy homeomorphism in the circle of prime ends. We also present some explicit examples of maps in this class and we show that, if the infinity point is accessible by an arc in U, rho is not an element of Q if and only if Per(h) = Fix(h) = {p}.


Item Type:Article
Subjects:Sciences > Mathematics > Differential equations
ID Code:18097
Deposited On:31 Jan 2013 09:44
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page